# SDR DALA2015103106673

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK, BS 1327 TO 1320, LBL 45.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED DAMAGED SEAT TRACK AND REPLACED SEAT TRACK AND INSTALLED SPLICE CHANNEL IAW SRM.
